# SDR UALA2011031601265

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Kinked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE RT AFT OVERWING EMERGENCY EXIT, STEP AFT CABLE IS KINKED.  REMOVED AND REPLACED RT AFT OVERWING HATCH, AFT STEP CABLE.
